Alert archive / Indiana / Special Weather Statements in 2014
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Jun 24, 2014, 4:21 PM EDT for Union County, Wayne County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2014, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 24, 2014, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
Counties Union County, IN, Wayne County, IN
The radar
The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
509
WWUS81 KILN 242021
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT TUE JUN 24 2014
INZ050-058-059-242045-
UNION IN-FAYETTE IN-WAYNE IN-
421 PM EDT TUE JUN 24 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE...EASTERN
FAYETTE AND UNION COUNTIES THROUGH 445 PM EDT...
AT 419 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
DUNLAPSVILLE...MOVING NORTH AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LIBERTY...RICHMOND AND
CENTERVILLE.
ALSO...ALQUINA...SALEM...WHITEWATER STATE PARK...COTTAGE GROVE...
SPRINGERSVILLE...BROWNSVILLE...GOODWINS CORNER...CLIFTON...KITCHEL
AND PHILOMATH ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3988 8503 3987 8481 3981 8481 3958 8482
3955 8511
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jun 24, 4:06 PM EDT, 15 minutes earlier.
Area forecast discussion, Jun 24, 4:06 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 406 PM EDT TUE JUN 24 2014 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY AND TONIGHT...IN A MOIST AIR MASS AHEAD OF AN UPPER LEVEL DISTURBANCE. AFTER A FRONT CROSSES THE REGION WEDNESDAY MORNING...CONDITIONS WILL BE SLIGHTLY DRIER FOR WEDNESDAY AND THURSDAY. A MOIST AND UNSTABLE AIR MASS WILL RETURN FOR FRIDAY AND THE WEEKEND...BRINGING MORE CHANCES FOR SHOWERS AND STORMS. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A VERY MOIST AIR MASS IS IN PLACE OVER THE REGION TODAY. PRECIPITABLE WATER VALUES ARE LIKELY ALREADY AROUND AN INCH AND THREE QUARTERS...AND WILL INCREASE TO NEAR TWO INCHES LATER TONIGHT. INSTABILITY HAS GROWN TO AROUND 2000 J/KG MLCAPE...DESPITE WEAK MID-LEVEL LAPSE RATES AND A MOIST-ADIABATIC SOUNDING. THIS IS THANKS TO TEMPERATURES AT THE SURFACE THAT HAVE RISEN INTO THE LOWER TO MID 80S FOR MOST OF THE ILN CWA. THE REGION IS CURRENTLY ON THE FAVORABLE SIDE OF AN APPROACHING SHORTWAVE...WITH AN AXIS THAT IS FORECAST TO BE MOVING INTO INDIANA TONIGHT. THERE IS ALSO EVIDENCE OF A SMALL MESOSCALE VORT MAX MOVING INTO INDIANA RIGHT NOW. AT THE SURFACE...FLOW REMAINS GENERALLY SOUTHERLY...WELL AHEAD OF A COLD FRONT AND WEAK DEVELOPING SURFACE LOW. THE MOISTURE AND INSTABILITY WILL CONTINUE TO LEAD TO A CONVECTIVELY VOLATILE ENVIRONMENT. WITH WIND SHEAR NOT ESPECIALLY STRONG (30 KNOTS AT BEST)...AND FORCING ONLY MARGINALLY FOCUSED...A WIDESPREAD SEVERE THREAT IS NOT EXPECTED TO DEVELOP. HOWEVER...THERE WILL BE A THREAT FOR WET DOWNBURSTS WHICH MAY CAUSE ISOLATED STRONG TO SEVERE WINDS. ANOTHER THREAT (AND JUST AS SIGNIFICANT) WILL BE THE POSSIBILITY OF HEAVY RAIN. EVERY STORM WILL BE CAPABLE OF PRODUCING DOWNPOURS TODAY...AND ANYTHING PROLONGED OR WITH A FAVORABLE SSW-TO-NNE ORIENTATION MAY PRODUCE LOCALIZED FLOODING. THOUGH THIS FORECAST PACKAGE STOPS JUST SHORT OF FLASH FLOOD WATCH ISSUANCE...THE OVERALL SETUP SUGGESTS THAT A THREAT FOR ISOLATED FLASH FLOODING WILL EXIST...BUT WITHOUT A WHOLE LOT OF CONFIDENCE IN ANY PARTICULAR SEGMENT OF THE ILN CWA. WHILE THE SITUATION NEAR INDIANAPOLIS WOULD INDICATE THAT A TORNADO THREAT CANNOT BE COMPLETELY DISCOUNTED...LOW-LEVEL WIND SHEAR IS MORE FAVORABLE FURTHER TO THE WEST...CLOSER TO THE AREA OF VORTICITY. CONVECTIVE COVERAGE IS EXPECTED TO MAXIMIZE OVER THE WESTERN HALF OF THE FORECAST AREA BETWEEN 21Z AND 03Z...WHERE CATEGORICAL POPS ARE IN THE FORECAST. THERE MAY BE SOME LEVEL OF DIURNAL DISSIPATION AS THINGS MOVE EAST...SO LIKELY POPS WILL BE MAINTAINED FOR THE EASTERN HALF OF THE CWA. WITH THE COLD FRONT STILL FORECAST TO BE OUTSIDE OF THE REGION BY MORNING...MIN TEMPS ARE QUITE WARM...HOLDING IN THE UPPER 60S TO NEAR 70 DEGREES. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... THE SHORTWAVE WILL BE EXITING THE REGION TO THE EAST ON WEDNESDAY...DRAWING THE ENHANCED AREA OF DEEP MOISTURE AWAY FROM THE ILN CWA. A COLD FRONT WILL ALSO BE MOVING THROUGH...SHIFTING SURFACE WINDS TO THE NORTHWEST. THOUGH SOME PRECIPITATION AHEAD OF THESE FEATURES MAY CONTINUE IN THE MORNING ACROSS THE FAR EASTERN ILN CWA (CENTRAL OHIO THROUGH THE SCIOTO VALLEY)...MUCH DRIER CONDITIONS ARE EXPECTED OVERALL. WEAK INSTABILITY WILL STILL BE ABLE TO DEVELOP IN THE AFTERNOON...LEADING TO A CHANCE FOR SOME CONVECTIVE SHOWERS AND THUNDERSTORMS BY AFTERNOON...BUT NOTHING WORTH MORE THAN A 20-30 PERCENT CHANCE OF PRECIPITATION. THESE CHANCES ARE EXPECTED TO BE DIURNALLY DRIVEN...AND WILL DIMINISH AFTER DARK. BEHIND THE FRONT...TEMPERATURES WILL BE A LITTLE COOLER FOR BOTH WEDNESDAY AND WEDNESDAY NIGHT. && .LONG TERM /THURSDAY THROUGH TUESDAY/... HIGH PRESSURE WILL ALLOW FOR DRY CONDITIONS ACROSS THE FA ON THURSDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY ACROSS PRIMARILY WESTERN PORTIONS OF THE FA. THE BETTER CHANCE FOR STORMS ACROSS THIS AREA WILL BE DURING THE AFTERNOON DUE TO DAYTIME HEATING. A DISTURBANCE WORKS INTO THE REGION ON SATURDAY PROVIDING A BETTER CHANCE FOR SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE REGION. THIS ACTIVITY WILL DECREASE DURING THE EVENING HOURS SATURDAY EVENING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY PRIMARILY DURING PEAK HEATING. ANOTHER DISTURBANCE WILL MOVE THROUGH PRIMARILY NORTHERN PORTIONS OF THE FA ON MONDAY. SHOWER AND THUNDERSTORM CHANCES INCREASE ON TUESDAY AS A COLD FRONT APPROACHES THE REGION. HIGH TEMPERATURES WILL GENERALLY BE IN THE 80S THROUGH TUESDAY. SOME LOCATIONS ALONG AND SOUTH OF THE OHIO RIVER HAVE HIGH TEMPERATURES IN THE LOWER 90S EXPECTED MONDAY AND TUESDAY. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... MID LEVEL DISTURBANCE TO OUR WEST THIS AFTERNOON WILL SLOWLY PUSH EAST THROUGH OUR REGION TONIGHT INTO WEDNESDAY MORNING. THIS FEATURE WILL INTERACT WITH A VERY MOIST AIRMASS TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS. A WEAK TO LOW END MODERATE UNSTABLE AIRMASS THIS AFTERNOON AND THIS EVENING WILL BRING THE GREATEST THREAT FOR THUNDERSTORMS...BUT AS THE ATMOSPHERE COOLS...THUNDERSTORMS WILL DWINDLE IN COVERAGE OVERNIGHT AS SHOWERS BECOME MORE PREVALENT. HEAVY RAIN WILL BE POSSIBLE IN THUNDERSTORMS WHICH WILL REDUCE CEILINGS INTO THE MVFR CATEGORY WITH VISIBILITIES DROPPING INTO THE IFR CATEGORY. AS THE AIRMASS MOISTENS OVERNIGHT...AND AS A SFC TROF SLOWLY PUSHES EAST...CEILINGS WILL EVENTUALLY BECOME PREDOMINANT IFR LATE TONIGHT INTO WEDNESDAY MORNING. ON WEDNESDAY...DISTURBANCE MOVES EAST AND REGION WILL BE IN A RELATIVE LULL IN TERMS OF PRECIPITATION CHANCES. LOW CEILINGS WILL EVENTUALLY LIFT TO VFR BY THE AFTERNOON HOURS. A WEAK COLD FRONT IS FORECAST TO DROP SOUTH ACROSS THE REGION WEDNESDAY NIGHT. A SMALL CHANCE OF A SHOWER OR STORM MAY OCCUR WITH THIS FRONT WITH WEAK HIGH PRESSURE BUILDING INTO THE AREA BY THURSDAY MORNING. OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY THROUGH SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS NEAR TERM...HATZOS SHORT TERM...HATZOS LONG TERM...NOVAK AVIATION...HICKMAN
Hazardous weather outlook, Jun 24, 2:28 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 228 PM EDT TUE JUN 24 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-251830- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 228 PM EDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON...TONIGHT AND INTO THE OVERNIGHT HOURS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...AND A FEW SEVERE WIND GUSTS WILL BE POSSIBLE. IN ADDITION...STORMS WILL PRODUCE HEAVY RAIN...AND LOCALIZED FLOODING IS ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SPOTTERS AND COCORAHS OBSERVERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE. HATZOS
In the hours before
Local storm report, Jun 24, 10:42 AM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
1042 AM EDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND DMG SPRINGBORO 39.56N 84.24W
06/23/2014 WARREN OH EMERGENCY MNGR
TREE DAMAGE ACROSS NORTHWEST PARTS OF THE COUNTY. TIME
CORRECTED.
&&
SNYDERLocal storm report, Jun 24, 11:16 AM EDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1116 AM EDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG 5 WNW GAHANNA 40.05N 82.96W
06/23/2014 FRANKLIN OH PUBLIC
NUMEROUS TREES AND POWER LINES DOWN IN NEIGHBORHOODS NEAR
COOKE ROAD, CLEVELAND AVENUE AND MORSE ROAD
&&
SNYDERSpecial weather statement, Jun 24, 2:08 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
208 PM EDT TUE JUN 24 2014
OHZ071-241845-
WARREN OH-
208 PM EDT TUE JUN 24 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WARREN COUNTY THROUGH
245 PM EDT...
AT 205 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MAINEVILLE...MOVING NORTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MORROW.
ALSO...SOUTH LEBANON...MIDDLEBORO...FORT ANCIENT AND OREGONIA ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3948 8414 3939 8399 3936 8402 3931 8408
3926 8420 3932 8433Special weather statement, Jun 24, 4:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 417 PM EDT TUE JUN 24 2014 OHZ055-056-065-242100- FAIRFIELD OH-FRANKLIN OH-LICKING OH- 417 PM EDT TUE JUN 24 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LICKING...EASTERN FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES THROUGH 500 PM EDT... AT 416 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BRICE... MOVING NORTHEAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PICKERINGTON... REYNOLDSBURG AND PATASKALA. ALSO...ETNA...SUMMIT STATION...JERSEY AND BEECHWOOD TRAILS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 4013 8276 4002 8255 3984 8281 3991 8292
Special weather statement, Jun 24, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT TUE JUN 24 2014
INZ050-058-059-242045-
UNION IN-FAYETTE IN-WAYNE IN-
421 PM EDT TUE JUN 24 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE...EASTERN
FAYETTE AND UNION COUNTIES THROUGH 445 PM EDT...
AT 419 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
DUNLAPSVILLE...MOVING NORTH AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LIBERTY...RICHMOND AND
CENTERVILLE.
ALSO...ALQUINA...SALEM...WHITEWATER STATE PARK...COTTAGE GROVE...
SPRINGERSVILLE...BROWNSVILLE...GOODWINS CORNER...CLIFTON...KITCHEL
AND PHILOMATH ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3988 8503 3987 8481 3981 8481 3958 8482
3955 8511The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:10 PM EDT | Special Weather Statement | ILN | Warren | 35 min |
| Jun 23, 8:18 PM EDT | Special Weather Statement | ILN | Union | 27 min |
| Jun 23, 8:27 PM EDT | Areal Flood Advisory | ILN | Greene, Montgomery, Warren | 3 hr |
| Jun 23, 8:28 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 32 min |
| Jun 23, 9:59 PM EDT | Areal Flood Advisory | ILN | Delaware, Licking | 3 hr |
| Jun 23, 10:17 PM EDT | Special Weather Statement | ILN | Franklin | 28 min |
| Jun 23, 10:42 PM EDT | Special Weather Statement | ILN | Delaware, Fairfield, Franklin, Licking | 48 min |
| Jun 23, 11:15 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 60 min |
| Jun 24, 2:08 PM EDT | Special Weather Statement | ILN | Warren | 37 min |
| Jun 24, 4:17 PM EDT | Special Weather Statement | ILN | Franklin | 43 min |
| Jun 24, 4:37 PM EDT | Special Weather Statement | ILN | Fairfield | 38 min |
| Jun 24, 4:50 PM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking | 3 hr |
| Jun 24, 4:57 PM EDT | Special Weather Statement | ILN | Licking | 33 min |
| Jun 24, 5:02 PM EDT | Special Weather Statement | ILN | Delaware | 28 min |
| Jun 24, 5:06 PM EDT | Special Weather Statement | ILN | Auglaize | 24 min |
| Jun 24, 5:19 PM EDT | Special Weather Statement | ILN | Butler | 41 min |
| Jun 24, 5:20 PM EDT | Special Weather Statement | ILN | Licking | 40 min |
| Jun 24, 5:33 PM EDT | Special Weather Statement | ILN | Montgomery, Preble | 42 min |
| Jun 24, 5:39 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 36 min |
| Jun 24, 6:11 PM EDT | Special Weather Statement | ILN | Miami | 34 min |
| Jun 24, 6:15 PM EDT | Special Weather Statement | ILN | Hamilton | 30 min |
| Jun 24, 6:28 PM EDT | Areal Flood Advisory | ILN | Franklin | 3 hr |
| Jun 24, 6:39 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Madison | 36 min |
| Jun 24, 6:41 PM EDT | Special Weather Statement | ILN | Warren | 34 min |
| Jun 24, 6:48 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 42 min |
| Jun 24, 7:15 PM EDT | Special Weather Statement | ILN | Union | 30 min |
| Jun 24, 7:24 PM EDT | Special Weather Statement | ILN | Union | 51 min |
| Jun 24, 7:51 PM EDT | Special Weather Statement | ILN | Delaware | 24 min |
| Jun 23, 8:31 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 29 min |
| Jun 24, 4:53 PM EDT | Special Weather Statement | ILN | Wayne | 37 min |
| Jun 24, 7:49 PM EDT | Special Weather Statement | ILN | Switzerland | 26 min |
Nearby
Special Weather Statements in Indiana, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.